# SDR R61A2023021800147

- Difficulty date: January 31, 2023
- Submitted: February 18, 2023
- Operation: Air carrier
- Aircraft: N750YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000686
- Aircraft time: 12,821 hours, 8,687 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Tie
- Part number: 17066065001
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON CF III SHEAR TIE CLIP AT FR 85, BETWEEN STGR 27R-28R. CF III, FR 85, STGR 27R-28R, CONTROL SHEAR TIE CLIP REMOVED AND REPLACED IAW EMBRAER 170/175 SRM 51-41-01 AND 51-41-02
